View Full Version : Hello
04-22-2013, 02:16 AM
Hello everybody! I am foreign, hope it's ok? I have been very tired and having fever for months. My grandmother had lupus. I had some subtle malar rash and that's why the doctor took ANA test and titre was 1:320 (specled). I don't know does it mean anything because it is so low titre. (I went to private rheumatologist and he said it means nothing. He didn't listen my symptoms...). I had TIA couple of weeks ago and they took antiphospholide antibodies blood test. Waiting for results. My joints are quite good now, but they have been swollen (hands) and very painful earlier. I am also allergic for sun. Does this sound like lupus at all? I have been diagnosed CFS three years ago and hypothyroidism two years ago. Sorry for language mistakes! :)
04-23-2013, 02:15 PM
Welcome to the WHL forums Pauline. Your language seems fine. If you are taking meds for thyroid issues, those can make you sun sensitive, as can other meds. Also, if your thyroid is low, it can make joints swollen & painful (and make you feel tired). The thyroid can be attacked by an autoimmune disease (blood work can tell that also). Keep after your doctors for answers. Hope you get some answers, and relief from your troubles.
04-24-2013, 05:07 AM
Thank you jmail! The biggest problem at the moment is fever and fatigue. That's why I try to find out what is causing that and it's not from hypothyroidism. It is tested that not. God bless you all!
Hi and welcome to WHL! We are glad to have you
Jmail is right, thyroid and meds could cause some of your systems but, as he also said, sometimes thyroid issues can be autoimmune. You know it body and you know something is wrong. You had a family member with Lupus so you know that Lupus could also cause your symptoms as could many AI diseases. Stay on top of your doctors. Don't let them push you aside. We will be here for you while you try and get answers